View Single Post
Old 03-11-2009, 04:50 PM   #2
zhope zhope is offline
Senior Member
(female)
 
Join Date: Mar 2009
Location: Washington
Posts: 216
zhope HB User
Re: Looking for Support

Well, the change in libido definitely can be caused by a med change. Also keep in mind--you probably already know--that the psychological effects of the med can take weeks to a few months to be in full force.

If she loves you and is committed to you, then I would believe what she says. But don't fall all over yourself to "keep" her. I mean doing mushy romantic things is always nice, but I'd say what you need to do,and what will make her more likely to remember your value, is to take care of yourself too. THey say depression can be contagious. I think that's a bit of an overstatement, but I do believe that living with someone for years who has depression could probably make you feel down yourself. I really would suggest that you talk to a therapist yourself and get some advice and help for you to feel better.

And couple's therapy would likely be in order. It's pretty serious for somoeone to tell their partner they are having feelings for someone else. I think in a long term relationship it's normal that sometimes we are attracted to another person but as long as it's just a feeling we would never act upon, then there should be no reason to tell our partner, upsetting him/her needlessly. I'd definitely say that seeing a therapist together might also be good.

best of luck

Last edited by zhope; 03-11-2009 at 04:53 PM.